MAUDE Adverse Event Report: ARTHREX, INC. INNER SHEATH FOR PANO SCOPE, PART A; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. INNER SHEATH FOR PANO SCOPE, PART A; ARTHROSCOPIC ACCESSORIES
Model Number INNER SHEATH FOR PANO SCOPE, PART A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause of the issue.This cause appears to be related to misuse, specifically prying or leveraging the device with excessive force.
 
Event or Problem Description
On 10/27/2025, it was reported by a sales representative via (b)(4) that an ar-3370-4203a inner sheath broke in half.Noticed during a case, device swapped, and case completed with no patient effect.

Brand Name
INNER SHEATH FOR PANO SCOPE, PART A
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23547198
Report Number1220246-2025-05071
Device Sequence Number9322926
Product Code NBH
UDI-Device Identifier00888867431348
UDI-Public(01)00888867431348(11)250129(10)1817093
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINNER SHEATH FOR PANO SCOPE, PART A
Device Catalogue NumberAR-3370-4203A
Device Lot Number1817093
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown